Jñānābha‎, Vol. 49 (2) (2019), 113-119

CHURCHILL'S DIFFUSION AND EULER TYPE INTEGRAL INVOLVING AN I*-FUNCTION

By

Prachi Jain* and V. P. Saxena

Sagar Institute of Research, Technology and Science

Ayodhya Bye-pass Road, Bhopal - 462041 India

Email:prachi.jain2804@gmail.com*, vinodpsaxena@gmail.com

(Received : August 02, 2019 ; Revised: November 18, 2019)


Abstract

In this paper, we obtain an Euler type integral involving an I*- function with products of a general class of polynomials and exponential function. Then, we use it to express the Churchill's diffusion in terms of a series consisting of the coefficients of that general class of polynomials with a sequence of I*- functions. Certain particular cases are also discussed.


2010 Mathematics Subject Classification33C45, 33C60
Keywords and phrasesAn I* - function, Churchill's diffusion, a general class of polynomials, Gould and Hopper polynomials